# SDR AWXA200201202

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 7,446 hours, 2,959 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5860017139
- Part serial: 1583
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,596 hours, 1,855 cycles
- Component part number: 2607MK2
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, FLT 0045, REJECTED TAKEOFF AT APPROXIMATELY 50 KTS DUE TO NR 1 ENGINE COMPRESSOR VANE ECAM MESSAGE.  MESSAGE FOLLOWED MOMENTARY SURGE OF NR1 EPR ABOVE FLEX THRUST TARGET.  NO OTHER ANOMALIES NOTED, RETURNED TO GATE.  REVIEWED THE LAST LOG REPORT THAT INDICATED (ACC ACT/HC/EECI).  REMOVED AND REPLACED THE NR 1 ENGINE ACC ACTUATOR IAW AWA T/C R5M75301. PREVIOUS LEG REPORTS INDICATED A VARIABLE STATOR VANE FAILURE.  REMOVED AND REPLACED NR 1 ENGINE VARIABLE STATOR VANE ACTUATOR IAW AWA T/C R5M75306 & R5M71312. LEAK AND OPERATIONAL CHECK GOOD DURING POWER ASSURANCE ENGINE RUN. PART NAME, VSV ACTUATOR. SDR WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEARDOWN REPORTS.
